MathSciNet Relay Station
MathSciNet bibliographic data
MR1951439 11R42 (11G55)
Benois, Denis; Nguyen Quang Do, Thong Les nombres de Tamagawa locaux et la conjecture de Bloch et Kato pour les motifs $\Bbb Q(m)$ sur un corps abélien. (French) [Local Tamagawa numbers and the Bloch-Kato conjecture for the motives $\Bbb Q(m)$ over an abelian field] Ann. Sci. École Norm. Sup. (4) 35 (2002), no. 5, 641–672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement